Firmoo > Answers > Eye Health >  question

Question

Ask questions

wesley


11/23/2012

What are birth control side effects on eyes?

Are there any side effects on eyes for birth control? What are they?
Related Topics : eye health
Answer the question

Answers (2)

  • evilrain

    11/23/2012

    Well, generally speaking, there are many side effects of birth control pills. For example, it can lead to the dry eyes. And in that situation, it will affect the ability to make tears, and then it will also be possible to have dry eyes. Also, it can lead to changes in your eyes. And make it more difficult to wear contact lenses. By the way, you should know that birth control pills can also lead to Nausea and vomiting, Breast tenderness and enlargement. Anyway, it is very bad for the body if you take too much birth control medicine.
  • Tyler george

    11/26/2012

    If you eat the medicine for the birth control, your eyes will feel dry. The dryness is the main side effect after you eat the birth control medicine. At the same time, you will have the high eye pressure which will also make you feel uncomfortable. You'd better not eat such medicine which will be bad for both your health and your eyes.
Jumpto